# SDR DALA1149796309

- Difficulty date: August 24, 2011
- Submitted: September 14, 2011
- Operation: Air carrier
- Aircraft: N669US
- Make and model: Boeing 747451
- Aircraft serial: 24224
- Aircraft time: 90,864 hours, 11,144 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK ON THE HOLE OF SPLICE FITTING LT OUT SIDE AT 2598 BULKHEAD.  MAINTENANCE REPAIRED THE CRACKED HOLD PER ER/A491613-14AD.
